I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1998, VOLUME 4, NUMBER 1, PAGES 367-460
E. E. Demidov
View as HTML View as gif image View as LaTeX source
The article is based on a special course delivered by the author in the Independent Moscow university. It contains a detailed explanation of several interrelations between soliton equations, infinite dimensional Grassmann manifold and jacobians of the algebraic curves. All these permit one to prove the (weakened) version of S. P. Novikov's conjecture (based on I. M. Krichever's results) on characterization of jacobians among all abelian tori by cheking whether the (corrected) theta-function of the given abelian variety is a solution of the Kadomtsev--Petviashvili non-linear differential equation.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: April 8, 1998